Yufeng Nie
Results

Journal Article
High-Order Three-Scale Computational Method for Thermoelastic Behavior Analysis of Axisymmetric Composite Structures with Multiple Spatial Scales
Advances in Applied Mathematics and Mechanics, Vol. 12 (2020), Iss. 2 : pp. 599–642

Journal Article
XFEM for Fracture Analysis in 2D Anisotropic Elasticity
Advances in Applied Mathematics and Mechanics, Vol. 9 (2017), Iss. 1 : pp. 125–143

Journal Article
Fracture Analysis in Orthotropic Thermoelasticity Using Extended Finite Element Method
Advances in Applied Mathematics and Mechanics, Vol. 7 (2015), Iss. 6 : pp. 780–795

Journal Article
Second-Order Two-Scale Computational Method for Nonlinear Dynamic Thermo-Mechanical Problems of Composites with Cylindrical Periodicity
Communications in Computational Physics, Vol. 21 (2017), Iss. 4 : pp. 1173–1206

Journal Article
Acceleration Strategies Based on an Improved Bubble Packing Method
Communications in Computational Physics, Vol. 16 (2014), Iss. 1 : pp. 115–135

Journal Article
Well-Posedness and Convergence Analysis of a Nonlocal Model with Singular Matrix Kernel
International Journal of Numerical Analysis and Modeling, Vol. 20 (2023), Iss. 4 : pp. 478–496

Journal Article
Error Estimates for the Laplace Interpolation on Convex Polygons
International Journal of Numerical Analysis and Modeling, Vol. 18 (2021), Iss. 3 : pp. 324–338

Journal Article
Provably Size-Guaranteed Mesh Generation with Superconvergence
International Journal of Numerical Analysis and Modeling, Vol. 17 (2020), Iss. 2 : pp. 236–253

Journal Article
A POD-Based Fast Algorithm for the Nonlocal Unsteady Problems
International Journal of Numerical Analysis and Modeling, Vol. 17 (2020), Iss. 6 : pp. 858–871

Journal Article
Anisotropic Mesh Adaptation Method Based on Anisotropic Bubble-Type Local Mesh Generation
International Journal of Numerical Analysis and Modeling, Vol. 16 (2019), Iss. 5 : pp. 745–766

Journal Article
Second-Order Two-Scale Analysis Method for Dynamic Thermo-Mechanical Problems of Composite Structures with Cylindrical Periodicity
International Journal of Numerical Analysis and Modeling, Vol. 15 (2018), Iss. 6 : pp. 834–863

Journal Article
A Fully Discrete Implicit-Explicit Finite Element Method for Solving the FitzHugh-Nagumo Model
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 3 : pp. 469–486